Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 27, Number 2

All articles in this issue are freely accessible.

Lower bounds on work in linear viscoelasticity
Shlomo Breuer.
Quart. Appl. Math. 27 (1969), 139-146
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99833
Two-dimensional pulse propagation in a two-parameter anisotropic elastic solid
Robert G. Payton.
Quart. Appl. Math. 27 (1969), 147-160
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99832
Characterization of single-blow temperature responses by first moments.
Gerhard F. Kohlmayr.
Quart. Appl. Math. 27 (1969), 161-172
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 250564
Constant surface heating of a variable conductivity half-space
Leonard Y. Cooper.
Quart. Appl. Math. 27 (1969), 173-183
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99831
Classical analytic representations
G. L. Curme and Einar Hille.
Quart. Appl. Math. 27 (1969), 185-192
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 243074
Wave propagation in an elastic solid with a line of discontinuity or finite crack
G. C. Sih and J. F. Loeber.
Quart. Appl. Math. 27 (1969), 193-213
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99830
On the inversion of the Cauer-Routh matrix
W. H. Ingram.
Quart. Appl. Math. 27 (1969), 215-222
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99829
The starting solution for two-dimensional heat conduction problems with change of phase
Bruno A. Boley and Harvey P. Yagoda.
Quart. Appl. Math. 27 (1969), 223-246
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99828
On the classical stability conditions for a spinning shell
P. C. Rath and Daulat Ram.
Quart. Appl. Math. 27 (1969), 247-254
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 250527
Useful strain histories in linear viscoelasticity
W. A. Day.
Quart. Appl. Math. 27 (1969), 255-259
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99827
A note on useful work
W. A. Day.
Quart. Appl. Math. 27 (1969), 260-262
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99826
On stress-strain relations for isotropic rigid perfectly plastic solids
J. L. Dais.
Quart. Appl. Math. 27 (1969), 263-266
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99825
A theorem on the representation of potential flows having unbounded free surfaces
Charles F. Weber.
Quart. Appl. Math. 27 (1969), 267-269
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99824
On best quadrature of analytic functions
F. Stetter.
Quart. Appl. Math. 27 (1969), 270-272
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 247772
The impulsive starting of a sphere
Chang-Yi Wang.
Quart. Appl. Math. 27 (1969), 273-277
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99823
Decay of the kinetic energy of micropolar incompressible fluids
S. K. Lakshmana Rao.
Quart. Appl. Math. 27 (1969), 278-280
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99822
Estimations of the lengths and periods of closed trajectories
K. R. Schneider.
Quart. Appl. Math. 27 (1969), 281-284
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 244554
Corrections to the paper “Some nonlocal results for weakly nonlinear dynamical systems”
P. R. Sethna and T. J. Moran.
Quart. Appl. Math. 27 (1969), 285
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 248418

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website